Skip to Content

I take Vicodin for a herniated disc and can't sleep, can I take Trazodone also to help me sleep?

Responses (3)

Anonymous 18 Aug 2010

Hi Michaelson, I'm not sure about trazadone, call pharmacist.
I do know that opiate pain meds can cause insomnia in some people, at least that was my experience with it.
Best wishes to you,
sweetlemon

subzero58 19 Aug 2010

yo,if u cant sleep on an opiate its called morbid insomnia.try takin your last dose of pain med earlier.and traz closer to bedtime

Anonymous 18 Aug 2010

Trazodone is a pretty strong sleeping pill so i would try maybe a half and see how that works. Do always consult a physician.

christineATU 19 Aug 2010

I would consult with your prescribing doctor. You could also try to adjust your dosing schedule of the pain med. Rather than adding a strong med to counteract a strong med side effect, try some OTC supplements first. Ask your pharmacist for some suggestions. It's always safer to explore all avenues of self help before using another strong medication that have additional side effects added on top of the ones you are already experiencing. Good luck to you and hope you can get some good sleep. chris

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions